# SDR IPXA2021120176533

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 16,143 hours, 2,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A"SMOKE/OVRD VLV" STATUS MSG. ILLUMINATED APPROX FL210 DURING DESCENT.MX MSG 21405 EQUIMENT COOLING CMC TEST C/W - PASS PER FIM 21-50-00-810-824
